# SDR CA120105011

- Difficulty date: December 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,261 hours
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Lug
- Part number: 212040054105
- Condition: Cracked
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND LT AFT LUG CRACKED ON TRANSMISSION SUPPORT CASE.  CRACK FOUND WHEN TRANSMISSION WAS REMOVED FOR NON-RELATED AIRFRAME MAINTENANCE. THIS IS THE THIRD SIMILAR CRACKED CASE WE HAVE OBSERVED.
